IEEE - Institute of Electrical and Electronics Engineers, Inc. - Rational subspace estimation using adaptive lossless filters

Author(s): P.A. Regalia ; P. Loubaton
Sponsor(s): IEEE Signal Processing Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 October 1992
Volume: 40
Page Count: 14
Page(s): 2,392 - 2,405
ISSN (Paper): 1053-587X
ISSN (Online): 1941-0476
DOI: 10.1109/78.157284
Regular:

Rational models have been studied as a tractable attempt to account for frequency dependencies using a finite parameter description. In this context, the following problem is addressed: Given... View More

Advertisement